| Catalog Number |
00515047501 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is being recorded under (b)(4) as an initial/final report.G2: foreign - event occurred in japan.E1: telephone- (b)(6).Complaint can be confirmed through the returned product analysis.Functional testing of the returned product found the device would not power on with the original battery pack nor when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.There did not appear to be damage to the wiring of the pack.Visual inspection of the interior of the handpiece found the plunger was stuck in place inside the plunger housing.The motor would power on when the electrodes were made to touch in both trigger modes when connected to the lab battery pack.The device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported issue is attributed to a manufacturing and/or design issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during surgery product didn't work even the motor from start and battery pack was getting hot.No serious injury and a 0-15 minute delay was noted.Upon evaluation of device at investigation it was noted that the batteries had leaked electrolyte.Diligence is complete as no additional info was noted.